# SDR FDEA201702210603

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AILERON LOWER SKIN,  XOA 991.   SKIN IS BULGING WITH AREAS OF CORROSION.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 51-211-01, PAGE 12,   REMOVED AND REPLACED THE AILERON IAW MM 27-10-02-4.
